# SDR AALA972245

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENER SEAT 5D FOUND INOPERATIVE.  REPAIRED SHORTED FLAT CONDUCTOR AT SEAT 5D.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
